Method of trimmed moments for robust fitting of parametric failure time models
No abstract is available for this item.
Volume (Year): LXVI (2008)
Issue (Month): 3 ()
|Contact details of provider:|| |
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Haitao Chu & Lawrence H. Moulton & Wendy J. Mack & Douglas J. Passaro & Paulo F. Barroso & Alvaro Muñoz, 2005. "Correlating two continuous variables subject to detection limits in the context of mixture distributions," Journal of the Royal Statistical Society Series C, Royal Statistical Society, vol. 54(5), pages 831-845.
- Srabashi Basu & Ayanendranath Basu & M. Jones, 2006. "Robust and Efficient Parametric Estimation for Censored Survival Data," Annals of the Institute of Statistical Mathematics, Springer, vol. 58(2), pages 341-355, June.
When requesting a correction, please mention this item's handle: RePEc:mtn:ancoec:080306. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alessio Farcomeni)
If references are entirely missing, you can add them using this form.